MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PRESSURE OUTPUT CABLE- PHILIPS; DIRECTLINK - CABLES

INTEGRA LIFESCIENCES SWITZERLAND SAR PRESSURE OUTPUT CABLE- PHILIPS; DIRECTLINK - CABLES
Model Number 82-6881
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
Linked to mfg report numbers: 3013886523-2022-00538, 3013886523-2022-00539, 3013886523-2022-00540, 3013886523-2022-00541 and 3013886523-2022-00542.A facility reported the icp readings of a microsensor were stable 2-3 hours after implantation.But after that, the value kept drifting down until it was in the negative range at some point.4 cerelink icp sensor with metal skull pin set were implanted, 2 different directlink modules were used.All cables were swapped and different patient monitors connected.The error kept appearing.According to reported information, it is unknown if there was patient injury and it is also unknown if there was surgical delay.

Brand Name
PRESSURE OUTPUT CABLE- PHILIPS
Common Device Name
DIRECTLINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16409553
Report Number3013886523-2023-00046
Device Sequence Number17550917
Product Code GWM
UDI-Device Identifier10886704075714
UDI-Public10886704075714
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6881
Device Catalogue Number826881
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown